New Publications:

J. Giné, J. Llibre.   NEW 2018-10-22
Generalized Painlevé non-integrability for polynomial differential systems in $C^2$.
Preprint. October, 2018.
 [Abstract]

J. Llibre, L. d. A. S. Menezes.   NEW 2018-10-22
On the limit cycles of a class of discontinuous piecewise linear differential systems.
Preprint. October, 2018.
 [Abstract]

E. Barrabés, J. M. Cors.   NEW 2018-10-18
On central configurations of the kn-body problem.
Preprint. October, 2018.
 [Preprint] [Abstract]

L. P. C. Cruz.   NEW 2018-10-12
Bifurcations of limit cycles in planar differential and piecewise differential systems.
PhD thesis, Universitat Autònoma de Barcelona, Bellaterra, October, 2018.
 [Abstract]

E. Barrabés, J. M. Cors.   NEW 2018-10-12
On strictly convex central configurations of the 2n-Body problem.
J. Dyn. Diff. Equat., 2018. [DOI]
 [Preprint] [Abstract]

J. D. García Saldaña, J. Llibre, C. Valls.   NEW 2018-10-06
Nilpotent global centers of linear systems with cubic homogeneous nonlinearities.
Preprint. October, 2018.
 [Abstract]

L. Barreira, J. Llibre, C. Valls.   NEW 2018-09-30
Linear type global centers of cubic Hamiltonian systems symmetric with respect to the x-axis.
Preprint. September, 2018.
 [Abstract]

Y. R. Carvalho.   NEW 2018-09-30
Study of limic cycles in a class of discontinuous differential equations. (In Portuguese)
Masters thesis, Universidade Estadual Paulista (UNESP), Sao Jose do Rio Preto, March, 2016.
 [Full PDF]

J. Llibre, R. O. Ramírez.   NEW 2018-09-29
Integrability by separation of variables.
Preprint. September, 2018.
 [Abstract]

J. Llibre, A. Makhlouf.   NEW 2018-09-28
Zero-Hopf periodic orbits for a Röossler differential system.
Preprint. September, 2018.
 [Abstract]

Y. P. Martinez Mancilla.   NEW 2018-09-27
Dynamics of polynomial and rational differential equation with emphasis in the Hamiltonian centers, rational potential, limit cycles and homogeneous systems.
PhD thesis, Universidad del Bio-Bio, Concepción, March 15, 2018.
 [Abstract]

J. Llibre, A. Makhlouf.   NEW 2018-09-27
Zero-Hopf periodic orbit of a quadratic system of differential equations obtained from a third-Order.
Differ. Equ. Dyn. Syst., 1-8, 2017. [DOI]
 [Preprint] [Abstract]

J. D. García Saldaña, J. Llibre, C. Valls.   NEW 2018-09-22
Linear type global centers of linear systems with cubic homogeneous nonlinearities.
Preprint. September, 2018.
 [Abstract]

A. Gasull, V. Mañosa.   NEW 2018-09-18
Periodic orbits of discrete and continuous dynamical systems via Poincaré-Miranda theorem.
Preprint. September, 2018.
 [Preprint] [Abstract]

S. Li, J. Llibre.   NEW 2018-09-18
On the number of limit cycles in planar discontinuous piecewise linear differential systems of saddle-node type.
Preprint. September, 2018.
 [Abstract]

A. Ferragut, J. D. García Saldaña, C. Valls.   NEW 2018-09-12
Phase portraits of abel quadratic differential systems of second kind with symmetries.
Dyn. Syst., 2018. [DOI]
 [Preprint] [Abstract]

B. Campos, J. Canela, P. Vindel.   NEW 2018-08-31
Convergence regions for the Chebyshev-Halley family.
Commun. Nonlinear Sci. Numer. Simul., 56, 508-525, 2018. [DOI]
 [Preprint] [Abstract]

J. Canela.   NEW 2018-08-31
Rational maps with Fatou components of arbitrarily large connectivity.
J. Math. Anal. Appl., 462, 35-56, 2018. [DOI]
 [Preprint] [Abstract]

J. Canela.   NEW 2018-08-31
Singular perturbations of Blaschke products and connectivity of Fatou components.
Discrete Contin. Dyn. Syst., 37, 3567-3585, 2017. [DOI]
 [Preprint] [Abstract]

J. Llibre, X. Zhang.   NEW 2018-08-28
Limit cycles for discontinuous planar piecewise linear differential systems separated by one straight line and having a center.
J. Math. Anal. Appl., 467, 537-549, 2018. [DOI]
 [Preprint] [Abstract]

J. Llibre, J. Yu.   NEW 2018-08-28
Global phase portraits for quadratic systems with a hyperbola and a straight line as invariant algebraic curves.
Electron. J. Differential Equations, 2018(141), 1-19, 2018.
 [Preprint] [Abstract]

S. Li, J. Llibre.   NEW 2018-08-27
On the limit cycles of planar discontinuous piecewise linear differential systems with a unique equilibrium.
Preprint. August, 2018.
 [Abstract]

J. Llibre, A. Nabavi, M. Mousavi.   NEW 2018-08-27
Limit cycles bifurcating from a family of reversible quadratic centers via averaging theory.
Preprint. August, 2018.
 [Abstract]

A. Ferragut, C. Galindo, F. Monserrat.   NEW 2018-08-09
On the computation of Darboux first integrals of a class of planar polynomial vector fields.
Preprint. August, 2018.
 [Preprint] [Abstract]

R. D. S. Oliveira, A. C. Rezende, D. Schlomiuk, N. Vulpe.   NEW 2018-08-08
Geometric and algebraic classification of quadratic differential systems with invariant hyperbola.
Electron. J. Differential Equations, 2017(295), 1-122, 2017.
 [Preprint] [Abstract]

R. D. S. Oliveira, A. C. Rezende, N. Vulpe.   NEW 2018-08-08
Family of quadratic differential systems with invariant hyperbolas: a complete classification in the space $R^{12}$.
Electron. J. Differential Equations, 2016(162), 1-50, 2016.
 [Preprint] [Abstract]

J. C. Artés, J. Llibre, A. C. Rezende.   NEW 2018-08-04
Structurally unstable quadratic vector fields of codimension one.
Birkhäuser, 2018.
 [Link to Publisher] [Contents]

J. C. Artés, J. Llibre, D. Schlomiuk, N. Vulpe.   NEW 2018-08-04
Global topological configurations of singularities for the whole family of quadratic differential systems.
Preprint. August, 2018.
 [Abstract]

T. Chen, J. Llibre.   NEW 2018-08-04
On the limit cycles of 3-dimensional piecewise linear differential systems.
Preprint. August, 2018.
 [Abstract]

J. Llibre, C. Valls, C. Vidal.   NEW 2018-08-04
Global dynamics of the Buckingham's two-body problem.
Preprint. August, 2018.
 [Abstract]

F. S. Dias, J. Llibre, C. Valls.   NEW 2018-08-04
$Z_2$-symmetric planar polynomial Hamiltonian systems of degree 3 with nilpotent centers.
Preprint. August, 2018.
 [Abstract]

J. Llibre, D. D. Novaes, C. A. B. Rodrigues.   NEW 2018-08-04
Branching of limit cycles from families of periodic solutions in piecewise differential systems.
Preprint. August, 2018.
 [Abstract]

T. Chen, J. Llibre.   NEW 2018-08-04
Topological classification of some SD hamiltonian systems.
Preprint. August, 2018.
 [Abstract]

J. Llibre, M. Mousavi, A. Nabavi.   NEW 2018-08-04
New family of centers of planar polynomial differential systems of arbitrary even degree.
Preprint. August, 2018.
 [Abstract]

A. Feddaoui, J. Llibre, A. Makhlouf.   NEW 2018-08-04
4-dimensional zero-Hopf bifurcation for polynomial differentials systems with cubic homogeneous nonlinearities via averaging theory.
Preprint. August, 2018.
 [Abstract]

T. Chen, J. Llibre.   NEW 2018-08-04
Limit cycles of a second-order differential equation.
Appl. Math. Lett., 88, 111-117, 2019. [DOI]
 [Preprint] [Abstract]

M. R. Cândido, J. Llibre.   NEW 2018-08-04
Periodic orbits bifurcating from a nonisolated zero-Hopf equilibrium of three-dimensional differential systems revisited.
Internat. J. Bifur. Chaos Appl. Sci. Engrg., 28(5), 1850058 (11 pages), 2018. [DOI]
 [Abstract]

Á. Corral, J. Sardanyés, Ll. Alsedà.   NEW 2018-08-04
Finite-time scaling in local bifurcations.
Sci. Rep., 8, 11783, 2018. [DOI]
 [Preprint] [Abstract] [Full PDF]

L. P. C. Cruz, J. Torregrosa.   NEW 2018-07-30
A Bendixson-Dulac theorem for some piecewise systems.
Preprint. July, 2018.
 [Preprint] [Abstract]

L. P. C. Cruz, D. D. Novaes, J. Torregrosa.   NEW 2018-07-24
New lower bound for the Hilbert number in piecewise quadratic differential systems.
J. Differential Equations, 2018. [DOI]
 [Preprint] [Abstract]

V. Evdoridou, N. Fagella, X. Jarque, D. J. Sixsmith.   NEW 2018-07-20
Singularities of inner functions associated with hyperbolic maps.
Preprint. July, 2018.
 [Preprint] [Abstract]

C. Cufí-Cabré.   NEW 2018-07-19
The parameterization method for invariant curves associated to parabolic points.
Masters thesis, Universitat de Barcelona, Barcelona, July, 2018.
 [Full PDF]

M. R. Cândido.   NEW 2018-07-18
New results in averaging theory and its applications.
PhD thesis, Universitat Autònoma de Barcelona, Bellaterra, July, 2018.
 [Full PDF]

A. Garijo, X. Jarque.   NEW 2018-07-18
Global dynamics of the real secant method.
Preprint. July, 2018.
 [Preprint] [Abstract]

B. Campos, J. Canela, P. Vindel.   NEW 2018-07-12
Connectivity of the Julia set for the Chebyshev-Halley family on degree n polynomials.
Preprint. July, 2018.
 [Preprint] [Abstract]